# SDR REXA98036

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ctot
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LEFT CTOT WOULD NOT HOLD.  CREW DID ANOTHER P-3 TST.  OPS CHECK GOOD.  TRIED ANOTHER T/O OPS CHECK GOOD.  (M)
